Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 79, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 4 (1973)
PDF
Bull. Amer. Math. Soc. 79 (1973)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 4 (1973)
PDF
Bull. Amer. Math. Soc. 79 (1973)
Almost normal operators, their spectra and invariant subspaces
C. R. Putnam PDF
Bull. Amer. Math. Soc. 79 (1973), 615-624
Recent developments in infinite dimensional holomorphy
Leopoldo Nachbin PDF
Bull. Amer. Math. Soc. 79 (1973), 625-640
Elections to membership
PDF
Bull. Amer. Math. Soc. 79 (1973), 646-653
The November meeting in Cleveland
Paul T. Bateman PDF
Bull. Amer. Math. Soc. 79 (1973), 654
The annual meeting in Dallas
Everett Pitcher and Paul T. Bateman PDF
Bull. Amer. Math. Soc. 79 (1973), 655-662
The April meeting in Stanford
Kenneth A. Ross PDF
Bull. Amer. Math. Soc. 79 (1973), 662
Solomon Lefschetz. An appreciation in memoriam
Lawrence Markus PDF
Bull. Amer. Math. Soc. 79 (1973), 663-680
Infinite sums of psi functions
P. F. Jordan PDF
Bull. Amer. Math. Soc. 79 (1973), 681-683
Closure theorems for orientor fields
Lamberto Cesari PDF
Bull. Amer. Math. Soc. 79 (1973), 684-689
Formal $A$-modules
Lawrence Cox PDF
Bull. Amer. Math. Soc. 79 (1973), 690-694
Mappings into hyperbolic spaces
Myung H. Kwack PDF
Bull. Amer. Math. Soc. 79 (1973), 695-697
Extending equivariant maps for compact Lie group actions
Jan W. Jaworowski PDF
Bull. Amer. Math. Soc. 79 (1973), 698-701
The characters of the binary modular congruence group
Philip C. Kutzko PDF
Bull. Amer. Math. Soc. 79 (1973), 702-704
Derivation ranges and the identity
J. H. Anderson PDF
Bull. Amer. Math. Soc. 79 (1973), 705-708
Transformation groups and bifurcation at multiple eigenvalues
D. H. Sattinger PDF
Bull. Amer. Math. Soc. 79 (1973), 709-711
Selfadjoint subspace extensions of nondensely defined symmetric operators
Earl A. Coddington PDF
Bull. Amer. Math. Soc. 79 (1973), 712-715
Krull dimension-nilpotency and Gabriel dimension
Robert Gordon, Thomas H. Lenagan and J. C. Robson PDF
Bull. Amer. Math. Soc. 79 (1973), 716-719
A complete Boolean algebra of subspaces which is not reflexive
John B. Conway PDF
Bull. Amer. Math. Soc. 79 (1973), 720-722
Grothendieck and Whitehead groups of torsion free Abelian groups
David M. Arnold PDF
Bull. Amer. Math. Soc. 79 (1973), 723-724
Approximation and weak-star approximation in Banach spaces
David W. Dean PDF
Bull. Amer. Math. Soc. 79 (1973), 725-728
Modules over differential polynomial rings
Richard E. Block PDF
Bull. Amer. Math. Soc. 79 (1973), 729-733
Uniqueness and interpolation results for entire functions of exponential type
James D. Child PDF
Bull. Amer. Math. Soc. 79 (1973), 734-737
A note on Witt rings
Andreas Dress PDF
Bull. Amer. Math. Soc. 79 (1973), 738-740
Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups
Andreas Dress PDF
Bull. Amer. Math. Soc. 79 (1973), 741-745
The tangent space to a $C^k$ manifold
Laird E. Taylor PDF
Bull. Amer. Math. Soc. 79 (1973), 746
A restriction on the parameters of a subquadrangle
Stanley E. Payne PDF
Bull. Amer. Math. Soc. 79 (1973), 747-748
Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in $\{\mathbf \{C\}\}^n$ with smooth boundary
Ian Graham PDF
Bull. Amer. Math. Soc. 79 (1973), 749-751
Bounded solutions of whole-line differential equations
David Lowell Lovelady PDF
Bull. Amer. Math. Soc. 79 (1973), 752-753
An algebraic proof of an analytic result of Shuck’s
L. G. Roberts PDF
Bull. Amer. Math. Soc. 79 (1973), 754-757
The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II
R. B. Darst PDF
Bull. Amer. Math. Soc. 79 (1973), 758-760
Uniqueness of orientation preserving ${\text {PL}}$ involutions of 3-space
Kyung Whan Kwun and Jeffrey L. Tollefson PDF
Bull. Amer. Math. Soc. 79 (1973), 761-762
Cohomology of braid spaces
Fred Cohen PDF
Bull. Amer. Math. Soc. 79 (1973), 763-766
The probability of connectedness of a large unlabelled graph
E. M. Wright PDF
Bull. Amer. Math. Soc. 79 (1973), 767-769
On a conjecture of M. Kac
Daniel W. Stroock PDF
Bull. Amer. Math. Soc. 79 (1973), 770-775
An extension of a theorem of Hamada on the Cauchy problem with singular data
Leslie Lamport PDF
Bull. Amer. Math. Soc. 79 (1973), 776-779
Geodesics of singular Riemannian metrics
Robert Hermann PDF
Bull. Amer. Math. Soc. 79 (1973), 780-782
Basis graphs of pregeometries
Stephen B. Maurer PDF
Bull. Amer. Math. Soc. 79 (1973), 783-786
Existence of the stable homotopy family $\left \{ {\gamma _t } \right \}$
Raphael Zahler PDF
Bull. Amer. Math. Soc. 79 (1973), 787-789
Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems
M. Marcus and V. J. Mizel PDF
Bull. Amer. Math. Soc. 79 (1973), 790-795
On the differentials in the Lyndon-Hochschild-Serre spectral sequence
Peter Hilton and Urs Stammbach PDF
Bull. Amer. Math. Soc. 79 (1973), 796-799
Measures whose transforms vanish at infinity
Louis Pigno and Sadahiro Saeki PDF
Bull. Amer. Math. Soc. 79 (1973), 800-801
Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations
Robert J. Sacker and George R. Sell PDF
Bull. Amer. Math. Soc. 79 (1973), 802-805
A global theory of steady vortex rings in an ideal fluid
L. E. Fraenkel and M. S. Berger PDF
Bull. Amer. Math. Soc. 79 (1973), 806-810
Periodic solutions of autonomous functional differential equations
Roger D. Nussbaum PDF
Bull. Amer. Math. Soc. 79 (1973), 811-814
Incidence algebras as algebras of endomorphisms
William Graves and Suzanne Molnar PDF
Bull. Amer. Math. Soc. 79 (1973), 815-820
The spectra for operators of a basic collection
R. K. Juberg PDF
Bull. Amer. Math. Soc. 79 (1973), 821-824
Holomorphic Lefschetz fixed point formula
V. K. Patodi PDF
Bull. Amer. Math. Soc. 79 (1973), 825-828